Electron. J. Diff. Equ., Vol. 2009(2009), No. 112, pp. 1-5.

Multiplicity of solutions for some degenerate quasilinear elliptic equations

Viviana Solferino

We show the existence of infinitely many solutions for a symmetric quasilinear problem whose principal part is degenerate.

Submitted June 1, 2009. Published September 10, 2009.
Math Subject Classifications: 35J20, 35J60, 35J70.
Key Words: Quasilinear elliptic equations; variational methods; noncoercive functionals; nonsmooth critical point theory.

Show me the PDF file (172 KB), TEX file, and other files for this article.

Viviana Solferino
Department of Mathematics, University of Calabria
Via P. Bucci, Arcavacata di Rende (CS), Italy
email: solferino@mat.unical.it

Return to the EJDE web page